# SDR UPS08853777

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 689,642 hours, 6,297 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION AND DISPOSITION EFN 70219911047 ORIGINAL NR 288533 RIB CRACKED AT LOWER AFT END AT XFS 53.  EVALUATED REPAIR FOUND ADDED FASTENERS TO BE INCORRECT, REPLACED FASTENERS TO CONFORM WITH DC8 SRM 55-02-00-0 PG 2 ITEM 6 USING HL326 HI-LOKS.
